American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Adam R. Day and Joseph S. Miller. Cupping with random sets. Proc. Amer. Math. Soc. 142 (2014) 2871-2879.
Abstract, references, and article information   
View Article: PDF

[2] Noopur Pathak, Cristóbal Rojas and Stephen G. Simpson. Schnorr randomness and the Lebesgue differentiation theorem. Proc. Amer. Math. Soc. 142 (2014) 335-349.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Melnikov and André Nies. $K$-triviality in computable metric spaces. Proc. Amer. Math. Soc. 141 (2013) 2885-2899.
Abstract, references, and article information   
View Article: PDF

[4] Timothy H. McNicholl. The power of backtracking and the confinement of length. Proc. Amer. Math. Soc. 141 (2013) 1041-1053.
Abstract, references, and article information   
View Article: PDF

[5] Joseph S. Miller. Two notes on subshifts. Proc. Amer. Math. Soc. 140 (2012) 1617-1622. MR 2869146.
Abstract, references, and article information   
View Article: PDF

[6] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF

[7] Johanna N. Y. Franklin and Keng Meng Ng. Difference randomness. Proc. Amer. Math. Soc. 139 (2011) 345-360. MR 2729096.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia